# SDR ASAA2020063032855

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 29,459 hours, 9,515 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW DIFFICULT TO OPEN/CLOSE.  GROUNDED - YES.  CLEANED AND OPS CHECK R2 WINDOW, WINDOW OPENED AND CLOSED NORMALLY PER AMM 56-11-00/601.
